IMECH-IR  > 力学所知识产出(1956-2008)
Instability theory of shock wave in a channel
Xu F(徐复); Chen LS(陈乐山)
Source PublicationApplied Mathematics and Mechanics(English Edition)
AbstractThe instability theory of shock wave was extended from the case with an infinitefront to the case of a channel with a rectangular cross section.First,themathematical formulation of the problem was given which included a system ofdisturbed equations and three kinds of boundary conditions.Then,the...
KeywordShock Wave Shock Wave In a Channel Instability Theory Of Shock Wave Shock Wave Stability
Indexed ByEI
Document Type期刊论文
Recommended Citation
GB/T 7714
Xu F,Chen LS. Instability theory of shock wave in a channel[J]. Applied Mathematics and Mechanics(English Edition),1993,14(12):1151-1162.
APA Xu F,&Chen LS.(1993).Instability theory of shock wave in a channel.Applied Mathematics and Mechanics(English Edition),14(12),1151-1162.
MLA Xu F,et al."Instability theory of shock wave in a channel".Applied Mathematics and Mechanics(English Edition) 14.12(1993):1151-1162.
Files in This Item: Download All
File Name/Size DocType Version Access License
jadd028.pdf(540KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu F(徐复)]'s Articles
[Chen LS(陈乐山)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu F(徐复)]'s Articles
[Chen LS(陈乐山)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu F(徐复)]'s Articles
[Chen LS(陈乐山)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: jadd028.pdf
Format: Adobe PDF
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.